# SDR DALA2022051203296

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 136,162 hours, 19,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 DOOR 1L ARMED LIGHT ON DOOR REMAINS ON PANEL LIGHT OFF WHEN DISARMED, CORRECTIVE ACTION: ARMED/ DISARMED 1L DOOR, COULD NOT DUPLICATE FAULT. ALL OPS OK EF B767 AMM 25-66 (8657454)
